# SDR DXTA20081114

- Difficulty date: November 14, 2008
- Submitted: June 5, 2009
- Operation: Air carrier
- Aircraft: N698QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605653
- Aircraft time: 2,216 hours, 1,664 cycles
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Switch
- Part number: 35200201004
- Part serial: 06761
- Condition: Malfunctioned
- Location: Hyd System
- Part time: 1,667 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF AT APPX 60KTS, THE RT HYD LOW FLOW ANNUNCIATOR ILLUMINATED. AFTER ABORT, THE LIGHT EXTINGUISHED( POWER REDUCTION). COMPLIED WITH APPENDIX 29-2, "O" PROCEDURE.  DEFERRED IAW MEL 29-2. CAT C. DUE 11-24-08.  RAN A/C AT TO POWER IN VARIOUS CONFIGURATIONS COULD NOT DUPLICATE, ALL OPS NORMAL. FOUND HYD RESERVOIR NOT FULLY SERVICED. 35725. REMOVED AND REPLACED FLOW SWITCH/CHECK VALVE. MM CHP 29-11-04 (REV 24). OPS CHECK AND LEAK CHECK GOOD.
